# SDR QXEA200801997

- Difficulty date: December 15, 2007
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 15,963 hours, 11,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 429
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - RIGHT SIDE RIDE SEAT TRACK HAS CORROSION AT APPROXIMATELY STATION 429.00.  REMOVED LOCALIZED CORROSION BY BLENDING SEAT TRACK, INSPECTED, REMAINED WITHIN LIMITS AND NO CRACKS NOTED.  APPLIED ALODINE TREATMENT TO BLENDED AREAS.
